About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 379130, 10 pages
http://dx.doi.org/10.1155/2012/379130
Research Article

On Certain Classes of Biharmonic Mappings Defined by Convolution

Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 1 March 2012; Accepted 7 August 2012

Academic Editor: Saminathan Ponnusamy

Copyright © 2012 J. Chen and X. Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.